The eigenvalues of Hermite and rational spectral differentiation matrices.
Numerische Mathematik, Tome 61 (1992) no. 3, pp. 409-432
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Galerkin method, eigenvalues, spectral differentiation matrices, collocation methods, Hermite functions, rational functions, Hermite method, Hermite polynomials, Laguerre polynomials, stability, condition numbers
@article{NUMA_1992__61_3_133630,
author = {J.A.C. Weidemann},
title = {The eigenvalues of {Hermite} and rational spectral differentiation matrices.},
journal = {Numerische Mathematik},
pages = {409--432},
year = {1992},
volume = {61},
number = {3},
zbl = {0741.65078},
url = {http://geodesic.mathdoc.fr/item/NUMA_1992__61_3_133630/}
}
J.A.C. Weidemann. The eigenvalues of Hermite and rational spectral differentiation matrices.. Numerische Mathematik, Tome 61 (1992) no. 3, pp. 409-432. http://geodesic.mathdoc.fr/item/NUMA_1992__61_3_133630/